# SDR 96ZZZM112

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION, RIGHT WING UPPER SKIN AT XW 0.000 CENTER SPAR AREA SKIN HAS SURFACE CORROSION AT FUSELAGE STATION 781.500.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER RICH DRAWING 95-10-06-001.  (M)
